# SDR DALA2023101408439

- Difficulty date: October 11, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF AMDS: 2040-0009: OPEN LEFT WING, FUEL TANK ZONE 520, DURING REMOVED ACCESS PLATE NBR 520 MB; CUT OUT SKIN OF FUEL ACCESS PLATE 520MB WAS DRILLED AT LH WING. SUMMARY OF NRC 00104: CUT OUT SKIN OF FUEL ACCESS PLATE 520MB WAS REPAIRED PER SECTION I: TIME LIMITED REPAIR OF ER/A NO. 611899-14 REV. ORIGINAL AND PRI 611899-14 REV 1. TIME OF ACCOMPLISHMENT SEC DTE REPAIR APPROVAL IS LIMITED TO 24 MONTHS ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.
